my friend who is 8 months pregnant has tyhroid problem. She is on medication. Lately she has been experiencing some odd systems. She is getting headaches, heart palpitations and passed out cold. She had a CT scan and it showed nothing abnormal. Her OBGYN is not worried about these systems, said s he could be anemic. Her and I do not believe this is the pro blem. She is seeing another doctor. Has anyone experienced any of these problems?
Pregnancy changes your thyroid hormone requirements. Your friend should have free T3, free T4 and TSH tested immediately to make sure her levels are adjusted properly. Her doctor can then adjust her thyroid medication if necessary.
Your friend should not just hope, she should request the testing suggested by goolarra. If the doctor resists, she should just insist on it and not take no for an answer. She is the customer and the doctor is providing the service.
My friend finally got a hold of me. The endo doc took her off her thyroid medicine. I guess the medicine was messing her up. Also she was anemic and dehydrated. Had to have an IV. She is feeling a little better now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.